Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Treating Schizophrenia through behavioral therapy and medication - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Schizophrenia
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
User :   Hi
Doctor :  
How can I help you?
User :   i have schizoaffective
User :   disorder
User :   and i hate taking medicines
User :   i feel like they make my mood worse
User :   i don't believe i have schizoaffective disorder
User :   and believe in the power of positive thinking
Doctor :   May I know your age and gender?
User :   22
User :   male
Doctor :  
Have you under gone behavioural therapy?
User :   no
Doctor :  
Schizophrenia need both medical drugs and behavioural therapy.
User :   i have actually have a physciatrist who does both
User :   for me
Doctor :  
Infact the behavioral therapy is the main stay of treatment.
Doctor :  
Regular follow up and therapy is essential in better treatment of the condition.
User :   ok
Doctor :  
Do you have any other query?
User :   what does divalproex sodium do
User :   does it have any bad effects in people who don't think they have schizoaffective
User :   i take 750 mg
User :   3 x 250 mg
Doctor :  
Divalpro sodium is a medication that is basically used for treatment of convulsion.
Doctor :  
It can be used as an antipsychotic medication too.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor